Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is causing lower abdominal pains and having odorless excessive vaginal discharge which turns yellow when exposed to air ?

Hi, I m a 20 year old female and I had severe pains in my lower abdomen 4 months ago on the left side that stopped after a while. A few weeks ago I also noticed excessive vaginal discharge that is odourless and turns yellow when exposed to air. After my last period which ended on Wednesday, 21st March, the vaginal discharge continued and the abdominal pain started again and has been getting worse by the minute. I had two abortions last year and would like to know if this in any way affects what is wrong with me.
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  400
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Abortion with D&C technique can close fallopian tube opening which can cause problem with pregnancy in future. You should get pep smear and culture & sensitivity of your vaginal discharge done, & if these are normal, you can take T. Meftal forte one when ever required.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor